کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4640211 1341266 2011 18 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Isogeometric analysis in advection–diffusion problems: Tension splines approximation
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Isogeometric analysis in advection–diffusion problems: Tension splines approximation
چکیده انگلیسی

We present a novel approach, within the new paradigm of isogeometric analysis introduced by Hughes et al. (2005) [6], to deal with advection dominated advection–diffusion problems. The key ingredient is the use of Galerkin approximating spaces of functions with high smoothness, as in IgA based on classical B-splines, but particularly well suited to describe sharp layers involving very strong gradients.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 236, Issue 4, 15 September 2011, Pages 511–528
نویسندگان
, , ,